# SDR ASAA2013070595479

- Difficulty date: July 5, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 22,183 hours, 6,934 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S FLAG - RAN QRH, SINGLE FMC OPS, RT FMC OPS, F/O GOT FLAG ABOUT 10 MIN LATER. A/T LIM FLAG.  NO SPEEDS ON TAPE.  ACFT GROUNDED.  PERFORMED FMC BITE CHECK, NO FAULTS NOTED. REF FIM TASK 34-61-801.  REMOVED NR 1 FMC COMPUTER.  INSPECTED PINS.  NO DEFECTS NOTED. INSTALLED NR 1 FMC COMP REF AMM 34-61-02-400-801.  PERFORMED OPS TEST REF AMM 34-61-00-710-801.  OPS CKS GOOD.  NO HISTORY FOR 30 DAYS.
